# SDR REXA2020010719020

- Difficulty date: December 19, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: MM67070326003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"HIDDEN DAMAGE: IN REFERENCE  JOB CARD 900-34-900-702, CORROSION  ON SETTLEMENT DOUBLER  AREA (4EAS) AT RADIO ALTIMETER ANTENNA (SM)         
""SUMMARY: OF NRC 00264: REPAIR PARTS OF SETTLEMENT DOUBLER AREA (4EAS) AT RADIO ALTIMETER ANTENNA WERE FABRICATED PER EA NO:CRJ953-10091 REV.IR AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01                  
"
